Download PDF - On certain univalence criteria
ArticleOriginal scientific text
Title
On certain univalence criteria
Authors 1
Affiliations
- Department of Applied Mathematics, Maria Curie-Skłodowska University, Pl. Marii Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliography
- J. Becker, Löwnersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. Reine Angew. Math. 255 (1972), 23-43.
- J. Becker, Über homöomorphe Fortsetzung schlichter Funktionen, Ann. Acad. Sci. Fenn. 538 (1973), 3-11.
- Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551.
- Ch. Pommerenke, On the Epstein univalence criterion, Results Math. 10 (1986), 143-146.
- Ch. Pommerenke, Über die Subordination analytischer Funktionen, J. Reine Angew. Math. 218 (1965), 159-173.